# SDR DALA2023031601925

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2672697) DURING INSPECTION FOUND EMERGENCY AISLE LIGHT AT STA 565 L/H INOP. REPLACED LIGHT ASSEMBLY FOR EMERGENCY AISLE LIGHT AT STA 590 IAW B737 AMM 33-51-03-960-805 STEP D(1) TO D(3)(6) 1. OPS CHECK GOOD.
